# SDR IXXA20250731002

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SMALL AREAS OF CORROSION ON LEFT WING UPPER SURFACE AT 444.50.
